# SDR UALA2013072605258

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 65,002 hours, 9,023 cycles
- Engine: Pwa PW4090
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER TANK REFUEL VALVE INOPERATIVE, CLOSED WILL NOT OPEN.   REPLACED REFUEL VALVE CONTROL UNIT IAW MM, NO HELP.  ACCOMPLISHED FIM 28-21, TASK 816.  FOUND MAINT MESSAGE 28-20050 ACTIVE AND HITTING LAST 15 FLIGHTS.  FUEL QTY PROCESSOR HAS INTERNAL FAULT. REPLACED THE CONTROL RELAY K28317.
